# SDR CAL950822

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Inoperative
- Location: Nr 8 Le Slat
- Part time: 17,958 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1900 - THE NR 8 LEADING EDGE SLAT WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE FLAPS WERE CYCLED WITH NO EFFECT.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 8 LEADING EDGE SLAT ACTUATOR AT FAULT.  THE NR 8 LEADING EDGE SLAT ACTUATOR WAS REMOVED AND REPLACED.  THE LEADING EDGE SLATS WERE CYCLED SEVERAL TIMES PER MM 27-81-32, PAGE 406, AND OPERATION CHECKED GOOD.  (X)
